# SDR USAA950945

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986
- Part time: 26,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 1 INCH AT STATION 986 BL ZERO TO LBL 20 INCHES ON FLOOR BEAM.  INSTALLED REPAIR DOUBLERS, REPAIRED PER TR 53-10-01A.  (M)
